Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Can Jerking Off All The Time Make You Blind

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
San Francisco AIDS Foundation

Frequently Asked Questions About Crystal Methamphetamine

...overdose is associated with the rapid onset of kidney failure and collapse of the circulatory system. A large percentage of patients who die usually have symptoms of coma , shock , inability to pass and secrete urine, and muscle twitching. Other complications associated with methamphetamine intoxication include pulmonary edema, hypoglycemia, intracerebral hemorrhage, hyperthermia, hypertension, confusion, delirium and hyperactivity. ...
Ask the Experts

Muscle twitching

Hi, I was just wondering what would cause muscle twitching. I never had this before and it started about 2 months ago. I have never had an HIV test. I seem to sometimes get little flutters through out my body every so often, but at night my body...
John L. Sullivan, M.D.

Response from John L. Sullivan, M.D.

University of Massachusetts, Medical School
This would be a very unusual manifestation of HIV; there are many possible explanations for your symptoms and you should discuss them with your Primary Care Physician;JLS. Read more »

Muscle Twitching

I have been diagnosed 22 years ago with AIDS. I am currently on Sustiva/Truvada for 2years and Sulfa for 12 years. My CD4 of 250 and VL 0.75. Two years ago I decided to exercise 4 x week upper and lower body. The past 3 weeks I have been getting...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
This probably relates as much as anything to your exercise routine. The specific locations you name are muscles that are easily overworked during more strenuous weight training. It appears to me that you may benefit from a review of your training... Read more »

Muscle twitching

Hi, great web site. Over the past few months Ive been having muscle fasciculations throughout my body. Its kinda like a lightening storm at times. Ive been to a neurologist who thought that maybe I was having early stages of AIDS muscle wasting. ...
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
Thank you for your eloquent description of your problem. I am not aware that muscle fasciculations have been commonly reported as a complication of antiretroviral therapy. The evaluation which you have received, including the EMG/NCV study, sounds... Read more »

Muscle twitching & DNA PCR test

I was tested out to be negative in DNA-PCR test after 40 days of probable HIV exposure. I had also done ELISA test after 3 months which was also negative. But recently I am experiencing severe muscle twitches, muscle pain all over body at different...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
If you had a negative ELISA after 3 months, then you do not have HIV infection. The symptoms you are experiencing are not due to HIV.Even if you had HIV infection, neurologic symptoms generally don't occur until years of HIV infection have passed. Read more »
Articles
AIDS InfoNet

Cytomegalovirus (CMV)

...common illness caused by CMV is retinitis. This is the death of cells in the retinas, the back of the eye. It can quickly cause blindness unless treated. CMV can spread throughout the body and infect several organs at once. The risk of CMV is... Read more »
AIDS InfoNet

How HIV Drugs Get Approved

...participants and their health care providers usually do not know who is getting the study drug or the placebo. This is called a blinded study. Studies are blinded so that the health care providers will be totally objective when they evaluate... Read more »
The Well Project

Diarrhea

...ingestion on human immunodeficiency virus-related diarrhea in a sample of predominantly gay men: A randomized, controlled, double-blind, crossover trial. Arch Intern Med . 2006;166:1178-1183. Bushen OY, Davenport JA, Lima AB, Piscitelli SC,... Read more »
The Well Project

Diabetes and HIV/AIDS

...percent of people with diabetes die from heart disease or stroke. Some of the other possible complications of diabetes are: Blindness Kidney failure Blood vessel disease that requires an amputation Nerve damage (neuropathy) How Are... Read more »
Connect With Others

Muscle Twitches

Posted by Anonymous, 5 Replies
...Hi, It's been about 10 weeks since my possible exposure and I have started experiecing muscle fasciculations (twitches) all over (mainly in the limbs). Is this is any way a symptom of HIV infection? Does peripheral neuropathy ever present... Read more »

Continous muscle twitching & shivering

Posted by Anonymous, 2 Replies
...advise on this! I have continous shivering at night and during the day whilst I try to hold still, and my left eye keeps on twitching as well as my thumbs and my left leg! What could be the cause of this? Read more »

muscle spasm/tremors/shaking/tremble/jerking

Posted by Anonymous, 2 Replies
does anyone here has such symptoms????? really appreciate your advise. Read more »

jerking limbs and restless legs

Posted by Anonymous
...taking Sustiva and Truvada for HIV (since June 2006) and Paxil for depression/anxiety (September 2006). I have been experiencing jerking/spasms in limbs and restless legs. Have any of you had this issue? I sent an inquiry to Dr. Henry and will... Read more »